# SDR MWEA00791

- Difficulty date: September 14, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591014329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - NR 4 SEAT TRACK IS CORRODED OUT OF LIMITS AT STA 218.  REMOVED AND REPLACED SEAT TRACK.  (X)
